# SDR UALA2009042301176

- Difficulty date: April 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 29,736 hours, 3,725 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN CABIN ROW 12, KEROSENE ODOR, DISSIPATED WHEN RECIRC FANS TURNED OFF.  ACCOMPLISHED DETAILED INSPECTION OF WINGS & FUSELAGE FOR SEEPAGE, NONE FOUND.  DRY BAY DRAIN & APU DRAIN MAST ARE DRY.  CHECKED ENGINE PER FIM 71-08 TASK 821, INLET, EXHAUST, DRAINS AND COWL ARE DRY.  NO SMELL IN CABIN WITH OR WITHOUT RECIRC FANS.  SINCE ROW 12 IS NEAR GALLEY CHECKED FOR ODOR OR BURNING, NONE FOUND.
